# SDR ASAA2023040342757

- Difficulty date: April 3, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,809 hours, 11,020 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MASTER CAUTION RECALL, AIR COND INDICATION AND ZONE TEMP CAUTION LIGHT ON OVERHEAD. GROUNDED - YES.  PERFORMED BITE TEST PER MM 21-61-00, SHOWED FLT DECK TRIM, ALL PASS "GO". RESET LIGHT AND RE PERFORMED BITE, ALL PASS GO WITH NO ANOMALIES. AC GOOD FOR SVC.
